# SDR AU970915

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Mcauly 3AF34C502
- System (JASC): 7602 · Mixture Control
- Part: Bearing
- Condition: Bindiing
- Location: Mixture Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE MIXTURE CONTROL ROD END BEARING AND CONTROL ARM BINDING ON FCU
